# SDR UPS06847597

- Difficulty date: June 29, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,074 hours, 24,643 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57583825
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT UPPER WING SKIN CRACKED 1/2" LONG AT STA XCW 69.5 REAR SPAR UPPER SKIN.  FABRICATED AND INSTALLED REPAIR -3 FILLER AND -5/-7 DOUBLERS LT UPPER WING SKIN AT XCW 69.5 IAW SRM 57-02-01-0, SAA EA 008-5710- A0314 DTD 2 AUG2006 AND UPS EO DC8 5730-24823A DTD 2 AUG 2006.
